| Model Number |
SN-762 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sn-(b)(6)- sn-(b)(6) monosof* 2-0 blk 90cm c13 x36 - lot# d5c3926 sn-(b)(6) - sn-(b)(6) monosof* 5-0 blk 75cm c12 x36 - lot# d5f3096fy (b)(6)- monosof (b)(6).3-0 blk 75cm c13 x36 - lot# d4f3471fy medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intraoperatively, the four needles broke.An additional new suture was used without issue for each device.No patient complications have been reported as a result of this event.